Multivariate abstract approximation for banach space valued functions
Here we study quantitatively the high degree of approximation of sequences of linear operators acting on Banach space valued Fréchet differentiable functions to the unit operator, as well as other basic approximations including ones under convexity.
Studies in Computational Intelligence
Anastassiou, G. (2018). Multivariate abstract approximation for banach space valued functions. Studies in Computational Intelligence, 734, 261-281. https://doi.org/10.1007/978-3-319-66936-6_10